# SDR 98ZZZX1388

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Gulstm G159
- Aircraft serial: 119
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Wing Plank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GULFSTREAM CUSTOMER BULLETIN NR CB 337 REQUIRES X-RAY INSPECTION OF INBOARD LOWER PLANK SPLICES AND ULTRASONIC INSPECTION OF THE ADJACENT RISERS.  SUBSEQUENT DISASSEMBLY FOR REPAIRS REVEALED EXTENSIVE CORROSION IN SPLICES AND RISERS NOT DETECTABLE BY THE SPECIFIED TECHNIQUES.  N-NR YV28CP.
